Vol. 12, No. 6, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Orbit spaces of linear circle actions

Suzanne Craig, Naiche Downey, Lucas Goad, Michael J. Mahoney and Jordan Watts

Vol. 12 (2019), No. 6, 941–959
Abstract

We show that nonisomorphic effective linear circle actions yield nondiffeomorphic differential structures on the corresponding orbit spaces.

Keywords
circle actions, orbit spaces, differential spaces
Mathematical Subject Classification 2010
Primary: 58D19, 58E40
Secondary: 16W22, 58A40
Milestones
Received: 14 April 2017
Revised: 21 November 2018
Accepted: 20 March 2019
Published: 3 August 2019

Communicated by Colin Adams
Authors
Suzanne Craig
Department of Mathematics
University of Colorado Boulder
Boulder, CO
United States
Naiche Downey
Department of Mathematics
University of Colorado Boulder
Boulder, CO
United States
Lucas Goad
Department of Mathematics
University of Colorado Colorado Springs
Colorado Springs, CO
United States
Michael J. Mahoney
Department of Mathematics
University of Colorado Boulder
Boulder, CO
United States
Jordan Watts
Department of Mathematics
Central Michigan University
Mt. Pleasant, MI
United States